# SDR 2003UALA00795

- Difficulty date: October 21, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 46,619 hours, 25,044 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58807
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EEL STRIP INOP.  REPLACED AFT GALLEY EEL STRIP.
